MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 46MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 46MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-20-046
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that implants were received with an allegation of disassociation of the liner from the cup.Doi: unknown.Dor: unknown; unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Examination of the returned liner and cup finds evidence to support a device fracture from disassociation of the liner from the cup while implanted.Error in material or manufacture was not identified.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINNACLE BANTAM ACET CUP 46MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10587281
Report Number1818910-2020-20930
Device Sequence Number2822824
Product Code KWA
UDI-Device Identifier10603295009597
UDI-Public10603295009597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-20-046
Device Catalogue Number121720046
Device Lot NumberE33MM1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M 28MM 1.5; PINN MAR +4 10D 28IDX46OD; ARTICULEZE M 28MM 1.5; PINN MAR +4 10D 28IDX46OD
Outcome Attributed to Adverse Event Required Intervention;